Bulletin of the American Mathematical Society

Remarks on a paper by Zeev Nehari

Einar Hille

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 552-553.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513887

Mathematical Reviews number (MathSciNet)
MR0030000

Zentralblatt MATH identifier
0035.05105

Citation

Hille, Einar. Remarks on a paper by Zeev Nehari. Bull. Amer. Math. Soc. 55 (1949), no. 6, 552--553. https://projecteuclid.org/euclid.bams/1183513887


Export citation

See also

  • This work is cited by: Zeev Nehari. The Schwarzian derivative and schlicht functions. Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 545--551.